# SDR 05FDEA04025

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N524FE
- Make and model: Doug MD-11
- Aircraft serial: 48480
- Aircraft time: 45,039 hours, 6,353 cycles
- System (JASC): 5240 · Service Doors
- Part: Repair
- Condition: Unknown
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, R4 DOOR EXTERIOR SKIN LOWER EDGE FOUND WITH EXISTING REPAIR TAG NR ERA382372-14.  EVALUATED AND FOUND NOT IAW SRM 52-10-00.  REPAIR AREA TRIMMED OUT AND REPAIR CARRIED OUT AS PER SRM 52-10-00,  FIGURE 10,  VOLUME I.  THIS REPAIR IS CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
